# SDR UPS06M48760

- Difficulty date: November 29, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1811-1821
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FUSELAGE SKIN INDENTATION MARK, 36 INCHES FWD OF NR 2 ENG INLET.  RT UPPER FUSE SKIN STA 1811-1821 L9R-11R FASTENERS REMOVED PER SRM 53-20-0 0 FIG 2 SHT 23 VOLI R38 AND 51-31-01 VOL II R38.  INDENTATION MARK REMOVED PER SRM 5 3-20-00 FIG 2 SHT 23VOLI R38.  HFEC C/O IAW DAC NDT SPM R12 PT 06-10-01.00 1.  FOUND NO CRACK.   DOUBLER AND FILLER FAB PER SRM 53-20-00 FIG 12 VOLI R38, PAINTED PER SRM 51-21-01VOL II R38 AND INSTL PER SRM 51-31-01VOL II R38.
